MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ WITH DCD¿ TAPERED IMPLANT 5/4 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3¿ WITH DCD¿ TAPERED IMPLANT 5/4 X 10MM; DENTAL IMPLANT
Model Number BNPT5410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377)
Date of Event 04/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).A4: patient weight is not provided / unknown.E1: initial reporter¿s title and last name are not provided / unknown.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
Clinician reported patient complained of dull ache left mandible approx 2 months later after implant placement.Healing abutment was placed early on (b)(6) 2023 but symptoms persisted and implant was removed on (b)(6) 2023.Will return for possible impartment in the future.

Brand Name
3I T3¿ WITH DCD¿ TAPERED IMPLANT 5/4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17341508
Report Number0001038806-2023-01338
Device Sequence Number6524386
Product Code DZE
UDI-Device Identifier00844868028369
UDI-Public(01)00844868028369(17)270404(10)2022030649
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberBNPT5410
Device Catalogue NumberBNPT5410
Device Lot Number2022030649
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic